RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 1024–1027 (Mi dan33010)  

THEORY OF ELASTICITY

Boundary-value problems in the continuum theory of dislocations

A. M. Vaisman, I. A. Kunin

Institute of Thermophysics Siberian Division USSR Academy of Sciences, Novosibirsk

Full text: PDF file (471 kB)

Bibliographic databases:

Document Type: Article
UDC: 539.30
Presented: Yu. N. Rabotnov
Received: 16.05.1966

Citation: A. M. Vaisman, I. A. Kunin, “Boundary-value problems in the continuum theory of dislocations”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 1024–1027

Citation in format AMSBIB
\Bibitem{VaiKun67}
\by A.~M.~Vaisman, I.~A.~Kunin
\paper Boundary-value problems in the continuum theory of dislocations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 1024--1027
\mathnet{http://mi.mathnet.ru/dan33010}
\zmath{https://zbmath.org/?q=an:0189.27004}


Linking options:
  • http://mi.mathnet.ru/eng/dan33010
  • http://mi.mathnet.ru/eng/dan/v173/i5/p1024

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019